MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ULTRASOUND CATHETER

INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ULTRASOUND CATHETER
Model Number D087031
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Cardiac Perforation (2513)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health llc became aware on (b)(6) 2025 of a reprocessed viewflex xtra ice diagnostic ultrasound catheter reported to have poor image quality reported during the transseptal puncture in a procedure.The device was reported to have been in use when a coronary perforation and subsequent pericardial effusion.This required the placement of an epicardial drain.The catheter was discarded by the facility and no device details were provided.Additional details were received on 14-aug-2025 regarding the event.While the reprocessed viewflex device was reported to have image quality issues during the case, it was reported that the brk transseptal needle in use (from a different medical device manufacturer) was responsible for the transseptal puncture resulting in the perforation and pericardial effusion.No further medical intervention was necessary for this case beyond the epicardial drain.The patient recovered and was discharged on the same day.No additional device details were able to be obtained for any of the devices used in the procedure.As the device was not returned for investigation nor were any device details provided, no further investigation was able to be completed.With the information available, innovative health cannot confirm any performance issues with the reprocessed viewflex xtra diagnostic ultrasound catheter.
 
Event or Problem Description
A reprocessed viewflex device was reported to have been used during a procedure where a perforation occurred resulting in a pericardial effusion.It was reported that a brk transseptal needle from a different manufacturer was also in use at the time of the event.

Brand Name
N/A
Common Device Name
DIAGNOSTIC ULTRASOUND CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key22904928
Report Number3011610434-2025-00004
Device Sequence Number15686363
Product Code OWQ
UDI-Device Identifier10841898123252
UDI-Public10841898123252
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD087031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown